# SDR FDEA2019042540902

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 81,424 hours, 19,704 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: APB72407
- Condition: Cracked
- Location: Bs 1372
- Part time: 81,424 hours, 19,704 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON R/H WHEEL WELL FWD BULKHEAD AT TANK PANEL 274AZ AT O/B END OF   HORIZONTAL STIFFENER (APB7253-501 LWR STIFFENER)   COMPLIED WITH E.A.  1-5310-T0346558.  INSTALLED REPAIR DOUBLER
